Thyroid problem.. Effects of medication. Anyone know?

  1. Thyroid problem.. Effects of medication. Anyone know?


    I might have a thyroid problem and I was kind of curious what the effects of the t4 drugs that are usually given have on you.

    Two of my sisters and my mom both have them and they were always lethargic because of it, I have always been the same way and figured I could have the same problem. I didn't know if you guys knew of anyone or possibly you yourself could have this same problem and knew the side effects that went along with it?
    PharmD


  2. Hmmmm??

    OK what makes you think you have this although from your thread it runs in your family, yes being tired, moody, weight gain or loss, and i don't mean 5 or 10 pds i mean a lot.......Ummmm?? skin condition, cold to hot or never comfy, are you always to cold, or always to hot...Yeah I know you live in Fla....hard to answer this as everyone is different..........I say go to your dr, ask for a test ( blood) and get the answers your need, if you have a problem and the medicine gets in your body ( around 2 weeks to get into the blood stream) you will feel 100% better.......

    yes something else to add to my medical list of issues...LOL

    good luck

Similar Forum Threads

  1. Replies: 44
    Last Post: 04-01-2014, 03:28 AM
  2. Replies: 1
    Last Post: 01-16-2010, 03:10 PM
  3. Replies: 6
    Last Post: 12-27-2004, 07:57 PM
  4. Replies: 7
    Last Post: 04-09-2004, 03:37 PM
  5. Anyone know of lowfat/fatfree dressing....
    By JBlaze in forum Weight Loss
    Replies: 10
    Last Post: 03-01-2004, 01:09 PM
Log in
Log in